ITs my first cycle, and I'm on monster mass. IT started out fine, but I'm on week 3 now, and the pain has just gotten worse and worse....its like a burning feeling in my stomach and doesn't stop.
is it an ulcer? is it from the monster mass? should I stop taking it?
well i started on monstermass, fish oil, and forged liver support all at the same time...(which i realize was kinda dumb). I'm gonna try to ease off the fish oil cause I heard that it can cause severe stomach pain as well.
the pain is 'lower' than a typical ulcer, but its screwing with my ability to eat and gain weight. not to mention it hurts a lot and makes working out hard.
If it stays tomorrow I'll stop the monster mass also.
Get tested for Gastritis and ulcers to start with. Get on some antacids promptly and eat smaller portions and more frequently until you find out. Above all, get tested. good luck.
Agree, add some prilosec to see if that helps,after a few days if the pain continues,eliminate everything.and see a Dr it could be a worst underlying pproblem.
I stopped everything. Just couldn't take it. I will get some prilosec today. I'm almost scared to take the unleashed and pct pills i have. what i was taking was actually extreme mass by forged, not monster mass - i just wasn't even thinking straight yesterday.
i was only taking that, one pill a day.
2g fish oil
2 pills forged liver
500mg magnesium at night
multivitamin
creatine/protein
it would hurt at night also after i took my nightly pills, which is another reason i think it may have been the fish oil. or maybe the liver pills. i only took the extreme mass in the morning.
your stomach hurts. i would not tell him what your taking at first. Let him actually investigate your issue. Tell him fromt the get go what your taking and he'll just say< "oh it must be the moster mass. stop taking it and pay the lady at the front when you leave"
yeah, if its the starts of an ulcer, you would want to take it seriously..there's no harm in popping some tums and stopping whatever may be the aggravating factor.